Quantitative uniqueness estimates for the general second order elliptic equations

Ching Lung Lin, Jenn Nan Wang

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper we study quantitative uniqueness estimates of solutions to general second order elliptic equations with magnetic and electric potentials. We derive lower bounds of decay rate at infinity for any nontrivial solution under some general assumptions. The lower bounds depend on asymptotic behaviors of magnetic and electric potentials. The proof is carried out by the Carleman method and bootstrapping arguments.

Original languageEnglish
Pages (from-to)5108-5125
Number of pages18
JournalJournal of Functional Analysis
Volume266
Issue number8
DOIs
Publication statusPublished - 2014 Apr 15

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Quantitative uniqueness estimates for the general second order elliptic equations'. Together they form a unique fingerprint.

  • Cite this